# SDR QXEA200501223

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,680 hours, 11,386 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2328: FLAP POWER CAUTION LIGHT.  RESET C/B PER CHECKLIST.  FLAPS STILL AT 5 DEG AND FLAP POWER CAUTION ILLUMINATED.  MAINTENANCE C/W Q400 SL-27-022A FOR FLAP POWER CAUTION LIGHT NUISANCE.  SYSTEM RESET.  NO FAULT CODES NOTED.  PERFORMED OPS CK OF FLAP CONTROL SYSTEM IAW Q400 AMM 27-50-00-710-801.  NO PROBLEMS NOTED THROUGH 3 FULL OPS CYCLES.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
